# SDR SWAA2020082505283

- Difficulty date: July 28, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 75,857 hours, 44,927 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 41A7430
- Condition: Corroded
- Location: Bs 259.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FWD CHORD OF BS 259.5 FLOOR BEAM FROM LBL 3 TO LBL 7; WL 207.5 / REMOVED AND REPLACED BS259 FWD CHORD I.A.W BOEING DWG 141A7430; 141A0631 (CORROSION OUT OF LIMITS DUE TO NO SRM LIMITS
